Simplified stability criteria for fuzzy Markovian jumping Hopfield neural networks of neutral type with interval time-varying delays

Title
Simplified stability criteria for fuzzy Markovian jumping Hopfield neural networks of neutral type with interval time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]M.J. Park[M.J. Park]
Keywords
DEPENDENT ASYMPTOTIC STABILITY; STOCHASTIC STABILITY; EXPONENTIAL STABILITY; ROBUST STABILITY; LINEAR-SYSTEMS; PARAMETERS
Issue Date
201204
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
EXPERT SYSTEMS WITH APPLICATIONS, v.39, no.5, pp.5625 - 5633
Abstract
This paper proposes delay-dependent stability conditions of fuzzy Markovian jumping Hopfield neural networks of neutral type with interval time-varying delays. By constructing a suitable Lyapunov-Krasovskii's functional and utilizing Finsler's lemma with no free weighting matrices, new delay-dependent stability criteria for the networks are established in terms of linear matrix inequalities (LMIs) which can be easily solved by various effective optimization algorithms. Numerical examples is given to illustrate the effectiveness of the proposed methods. (C) 2011 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/28611http://dx.doi.org/10.1016/j.eswa.2011,11.055
ISSN
0957-4174
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE